, Volume 49, Issue 1-3, pp 15-25

Martin’s Conjecture forω-stable theories

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

InA proof of Vaught’s Conjecture for ω-stable theories, S. Shelah, L. Harrington and M. Makkai show thatω-stable theories satisfy Vaught’s Conjecture. By using their results and pushing the analysis one step further, we show thatω-stable theories also satisfy Martin’s Conjecture.

Dedicated to the memory of Abraham Robinson on the tenth anniversary of his death